| Model Number |
5532-G-414-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-401; lot# iby4dibz7l.Tri cemented stem 12mmx50mm; cat# 5560-s-112; lot# 0108437h.Tri ts baseplate size 4; cat# 5521-b-400; lot# hvz9yb.Triathlon symmetric x3 patella; cat# 5550-g-339-e; lot# xptr.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
It was reported through the submission of a revision implant sheet that the patient's left knee was revised.A 4x14 ps insert was revised to a 4x13 ts insert.As reported by rep: "surgery was a liner exchange due to infection.We removed the original liner and replaced it with a new one." revised product was obtained by hospital and is unavailable for return.